# SDR RAIA00302059

- Difficulty date: February 27, 2003
- Submitted: March 10, 2003
- Operation: Air carrier
- Aircraft: N421TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 102
- Aircraft time: 32,228 hours, 32,394 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Axle
- Part number: D56797
- Condition: Broken
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

5555- SBN- RIGHT HAND WHEEL ON NOSE LANDING GEAR WAS DISCOVERED MISSING DURING TAXI FOR PARKING AT STL. THE NLG AXLE BROKE, MAINTENANCE REMOVED AND REPLACED THE NLG AXLE AND INSTALLED NLG WHEEL AND TIRES.
